# SDR AALA20150717010

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 76,942 hours, 41,073 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIR INTERRUPT, DIVERTED.  EMER DECLARED, UNEVENTFUL LANDING & ACFT WAS NOT OVERWEIGHT.  THE FLIGHT CREW NOTED A 2000 LP FUEL LOSS IN THE LT TANK & DETERMINED THAT THERE WAS A FUEL LEAK.  RAN BOTH ENGS & ACCOMPLISHED CHECK FOR LEAKS WITH NO LEAKS BEING NOTED.  REPLACED THE STANDARDIZED ELECTRONIC MODULE, SEM, IAW AMM 28-40-05.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
